Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 78, NWS Boston/Norton, MA

June 15, 2011

NWS Boston/Norton, MA issued this small craft advisory at Jun 15, 2011, 3:38 AM EDT. It took effect at Jun 15, 2011, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2011, 3:38 AM EDT (07:38 UTC)
In effect from
Jun 15, 2011, 8:00 AM EDT
Expired
Jun 15, 2011, 7:00 PM EDT
In force
11 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WHUS71 KBOX 150738
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
338 AM EDT WED JUN 15 2011

ANZ250-254-255-151545-
/O.NEW.KBOX.SC.Y.0078.110615T1200Z-110616T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
338 AM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT. 

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-151545-
/O.NEW.KBOX.SC.Y.0078.110615T1500Z-110615T2300Z/
CAPE COD BAY-NANTUCKET SOUND-
338 AM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING. 

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DOODY
2 follow-up statements
915 
WHUS71 KBOX 151713
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
113 PM EDT WED JUN 15 2011

ANZ250-254-255-160115-
/O.CON.KBOX.SC.Y.0078.000000T0000Z-110616T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
113 PM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-152300-
/O.CON.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/
CAPE COD BAY-NANTUCKET SOUND-
113 PM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
598 
WHUS71 KBOX 152005
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
405 PM EDT WED JUN 15 2011

ANZ231-232-152115-
/O.CAN.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/
CAPE COD BAY-NANTUCKET SOUND-
405 PM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ250-254-255-152300-
/O.EXT.KBOX.SC.Y.0078.000000T0000Z-110615T2300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
405 PM EDT WED JUN 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 3:30 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 15, 3:30 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EDT WED JUN 15 2011

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY BUILD OVER SOUTHERN NEW ENGLAND TODAY
THROUGH THURSDAY. MORE UNSETTLED WEATHER WILL RETURN FRIDAY AND
POSSIBLY INTO SATURDAY BUT TEMPERATURES WILL NOT BE AS COOL. DRY
WEATHER WITH A GRADUAL WARMING TREND IS EXPECTED NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COOL START THIS MORNING WITH SOME BKN TO OVC
CLOUDS...ESPECIALLY OVER ERN PORTIONS OF THE FA...WILL GIVE WAY TO
INCREASING SUNSHINE AS HIGH PRES BEGINS TO SLOWLY BUILD OVER. THIS
HIGH PRES IS MARKED BY MID AND UPPER LVL DRY AIR AND INCREASING
MID LVL TEMPS. THEREFORE...EXPECTING CLEARING FROM W TO E THROUGH
THE MORNING...WITH SOME MID AND HIGH CLOUDS HOLDING ON TO THE ERN
COAST OF MA...CAPE AND ISLANDS. H85 TEMPS GRADUALLY INCREASE
DURING THE DAY AS WELL...REACHING 10 TO 12C BY THE HEAT OF THE
AFTERNOON. WITH DRY AIR IN PLACE...SUSPECT THAT THESE TEMPS WILL
BE FULLY REALIZED AND ALLOW FOR MUCH OF THE REGION TO SEE TEMPS IN
THE MID TO UPPER 70S WITH EVEN LOWER 80S IN THE CT VALLEY.

WEATHER AND DAYTIME CLOUD COVER WILL BE DEPENDENT ULTIMATELY ON
DWPTS DURING PEAK MIXING. USUAL MODEL BIASES ARE APPARENT WITH NAM
SUGGESTING MORE LLVL MOISTURE THAN GFS BASED GUIDANCE. GIVEN
CURRENT TRENDS THE FINAL RESULT WILL LIKELY FALL SOMEWHERE IN THE
MIDDLE...SO USED A BLEND OF MET AND MAV FOR DWPTS. WITH CYCLONIC
FLOW CONTINUING ALOFT AND H5 TEMPS REMAINING COOL /AROUND
-17C/...A WEAK SHORTWAVE APPARENT ON LATEST WV IMAGE MAY BE ENOUGH
TO GENERATE DIURNALLY DRIVEN -SHRA/TSTM ACTIVITY OVER THE
INTERIOR. COOLER TEMPS ALONG ERN PORTIONS OF THE FA WILL REMOVE
MUCH OF THE WEAK INSTABILITY. WILL SUGGEST SLIGHT CHANCE POPS WITH
TSTMS DURING THE 18Z TO 00Z TIMEFRAME ESPECIALLY N AND W OF ORH.
MUCH OF THIS WILL BE LOW TOPPED AS ELS WITH SUGGESTED BY SOUNDINGS
ARE ON THE ORDER OF 30 TO 35KFT. AS SUCH...NOT EXPECTING MUCH MORE
THAN A POSSIBLE RUMBLE OF THUNDER WITH A BRIEF AND LIKELY FAST
MOVING -SHRA GIVEN THE NLY FLOW ALOFT AROUND 30 KTS. IN ANY
CASE...THE CYCLONIC CURVATURE AND WEAK SHORTWAVE WILL LIKELY BE
ENOUGH TO GENERATE DIURNAL CU ESPECIALLY IN THE MONADNOCKS AND
WORCESTER HILLS DURING THE AFTERNOON EVEN IF THE DRY AIR CAPS ANY
-SHRA AND TSTM DEVELOPMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...
THE DRY AIR ASSOCIATED WITH SHORTWAVE RIDGING AND RELIEF OF
CYCLONIC FLOW ALOFT WILL LIKELY LEAD TO CLEARING SKIES AND
DIMINISHING PRECIP POTENTIAL EARLY IN THE EVENING/OVERNIGHT HOURS
TONIGHT. THEREFORE...EXPECTING A MOSTLY DRY NIGHT SAVE FOR A FEW
LINGERING -SHRA EARLY. WHILE CLEARING SKIES AND WEAK FLOW WILL
LEAD TO SOME RAD COOLING OVERNIGHT...INCREASING MID LVL TEMPS WILL
LIKELY KEEP MINS IN THE MID TO UPPER 50S.

THURSDAY...
THE AFOREMENTIONED SHORTWAVE RIDGE IS EXPECTED TO CREST OVER NEW
ENGLAND DURING THE DAY THU WHILE ATTENDANT HIGH PRES TO THE SO
CONTINUES TO BUILD OVER. MODEL SOUNDINGS SUGGEST MID AND LLVL DRY
AIR CONTINUES TO ADVECT OVER SNE WITH THIS RIDGE AND HIGH PRES.
THEREFORE...WHILE GFS TRIES TO GENERATE MORE
PRECIP...NAM...ECMWF...AND GEFS REMAIN DRY FOR THE DAY. THIS DRIER
SOLN IS FAVORED GIVEN THAT THE GFS COLUMN LOOKS TO DRY AND CAPPED
FOR MUCH PRECIP DEVELOPMENT DURING THE DAY THU. WILL GO WITH A DRY
FORECAST FOR THU ATTM.

WITH WARM RIDGING EXPECTED AND CONTINUALLY INCREASING MID LVL
WARMING UNDER WSW FLOW...H85 TEMPS REACH AS HIGH AS 14C DURING
PEAK HEATING. GIVEN A MOSTLY DRY COLUMN AND THEREFORE LITTLE CLOUD
COVER...EXPECT MIXING TO AT LEAST THIS LEVEL. GIVEN THIS...A MET
AND MAV BLEND LOOK GOOD SUGGESTING LOW TO MID 80S FOR HIGHS WITH
HIGHEST TEMPS EXPECTED IN THE CT RIVER VALLEY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MEAN TROF WILL LINGER ACROSS THE NE INTO THE WEEKEND AS A SERIES
OF IMPULSES ROTATE THROUGH FRI INTO SAT. THEN TROF WILL GRADUALLY
LIFT OUT THROUGH EARLY NEXT WEEK AS RIDGE BUILDS INTO THE GT
LAKES. A PERIOD OF UNSETTLED WX IS EXPECTED FRI INTO SAT FOLLOWED
BY MAINLY DRY CONDITIONS INTO EARLY NEXT WEEK.

THURSDAY...
WEAK SHORTWAVE RIDGING AHEAD OF NEXT SYSTEM MOVES INTO NEW ENG
WITH SFC HIGH PRES OFF THE COAST SUPPORTING DRY WEATHER AND
MOSUNNY SKIES. MODELS INDICATE SOME WEAK INSTABILITY BUT COLUMN
APPEARS TO BE TOO DRY FOR ANY CONVECTION. 850 MB TEMPS AROUND 12C
TRANSLATES TO MAXES IN THE UPPER 70S TO LOWER 80S...A BIT COOLER
IMMEDIATE S COAST.

THU NIGHT AND FRIDAY...
NEXT SHORTWAVE APPROACHES FROM THE WEST AND MOVES ACROSS NEW ENG
DURING FRI. WEAK LOW PRES DEVELOPS ALONG THE COAST THU NIGHT THEN
MODELS DIFFER ON THE HANDLING OF THIS LOW. NAM KEEPS THIS LOW S OF
THE COAST WITH LOW LEVEL EASTERLY FLOW DEVELOPING. GFS/ECMWF
SHOW THIS LOW GETTING ABSORBED BY MAIN LOW PRES TO THE N WHICH
HELPS TO MAINTAIN LOW LEVEL SOUTHERLY FLOW. WE LEANED TOWARD
GFS/ECMWF SOLUTION.

CLOUDS INCREASE THU NIGHT WITH SHOWERS MOVING IN LATE THU NIGHT
AND ESPECIALLY DURING FRIDAY. ATMOSPHERE DESTABILIZES FRI AS
HIGHER DEWPOINT AIR MOVES IN SO CANT RULE OUT A FEW TSTMS.
FORECAST TEMPS MAINLY BETWEEN 70 AND 75.

SATURDAY...
ANOTHER SHORTWAVE MOVES THROUGH SAT AS LOW PRES MOVES INTO THE
MARITIMES. DEVELOPING NW FLOW SHOULD ALLOW FOR SOME
SUNSHINE...BUT COLD POOL ALOFT AND LINGERING MOISTURE SUGGESTS
MORE SCT SHOWERS AND POSSIBLE THUNDER. GFS IS MORE BULLISH ON
TSTM POTENTIAL WITH MORE FAVORABLE TIMING OF SHORTWAVE AND COLDER
AIR ALOFT AND WOULD SUPPORT SMALL HAIL WITH ANY TSTMS. BUT ECMWF
IS FASTER WITH SHORTWAVE WITH TEMPS WARMING ALOFT WITH LESS
CHANCE FOR THUNDER.

SUNDAY...
DRY NW FLOW ALOFT WITH SFC HIGH PRES BUILDING IN FROM THE GT
LAKES...SO MAINLY DRY WEATHER AND SEASONABLY WARM TEMPS. BUT
WILL HAVE TO WATCH MID LEVEL LOW AS IT PASSES TO THE EAST AS
ECMWF IS CLOSEST WITH THIS LOW MOVING SWD ACROSS MAINE. ECMWF
WOULD SUPPORT MORE INSTABILITY ACROSS N AND E ZONES.

MONDAY AND TUESDAY...
MID LEVEL RIDGE BUILDS ACROSS THE GT LAKES AND APPROACHES NEW
ENG. SFC HIGH PRES IN CONTROL WITH CONTINUATION OF DRY WEATHER AND
WARMING TREND INTO TUE. BUT THE HIGH MAY KEEP THE MORE OPPRESSIVE
HEAT AND HUMIDITY TO THE WEST THROUGH TUE.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

THROUGH 12Z...MOSTLY VFR OVER THE INTERIOR WITH SCT TO BKN MID
DECK. CAPE AND ISLAND TERMINALS WILL REMAIN MVFR UNTIL
DAYBREAK...AT WHICH POINT SKIES SHOULD BEGIN TO CLEAR AND LIFT.
WINDS LIGHT AND VARIABLE. MEDIUM CONFIDENCE.

WEDNESDAY...MEDIUM TO HIGH CONFIDENCE VFR. EXPECT SOME CLEARING
EARLY FOLLOWED BY SCU DEVELOPMENT OVER THE INTERIOR DURING THE
AFTERNOON. WINDS N...SHIFTING TO A MORE NE DIRECTION WITH A FEW
GUSTS TO 25 KTS POSSIBLE ALONG E COAST OF MA...CAPE AND ISLANDS.

WEDNESDAY NIGHT...HIGH CONFIDENCE. VFR WITH GRADUALLY CLEARING
SKIES.

THURSDAY. HIGH CONFIDENCE VFR WITH HIGH PRES BUILDING OVER THE
REGION.

KBOS TERMINAL...HIGH CONFIDENCE VFR THROUGH WED NIGHT. MAY SEE
CONTINUATION OF MID DECK INTO THE MORNING HOURS BEFORE LIFTING AND
BREAKING UP. WINDS OUT OF THE N UNTIL SEA BREEZE DEVELOPS LATE
MORNING. SSW WINDS LIGHT WED NIGHT.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

FRIDAY...MEDIUM CONFIDENCE. LOWERING TO MVFR IN SHOWERS.

SATURDAY...MEDIUM CONFIDENCE. VFR/MVFR IN SCT SHOWERS.

SUNDAY...MEDIUM CONFIDENCE.  VFR.

&&

.MARINE...
TODAY AND TONIGHT...WINDS AND SEAS EXPECTED TO
INCREASE TO OVER SMALL CRAFT THRESHOLDS TODAY INTO EARLY TONIGHT.
THE BEST CHANCE FOR 5 FOOT PLUS SEAS AND WINDS GREATER THAN 25 KTS
WILL BE OVER THE ERN OUTER WATERS. WHILE SEAS WILL REMAIN BELOW 5
FT...WINDS WILL LIKELY GUST TO 25 KTS DURING THE LATE MORNING AND
AFTERNOON OVER CAPE COD BAY AND NANTUCKET SOUND. GIVEN THIS WILL
ISSUE A SMALL CRAFT ADVISORY FOR THESE WATERS UNTIL MIDNIGHT
TONIGHT.

THURSDAY...WINDS AND SEAS REMAIN BELOW SCA AS HIGH PRES BUILDS
OVER THE WATERS.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

FRIDAY...S/SE WINDS BELOW SCA BUT SEAS MAY BUILD TO 5 FT OVER
SOUTHERN OUTER WATERS.

SAT AND SUN...WINDS REMAIN BELOW SCA WITH NW FLOW SAT BECOMING
ONSHORE SUNDAY. UNDERCUT WNAWAVE GUIDANCE BUT MAY STILL HAVE
LINGERING 5-6 FT SWELL OVER SOUTHERN WATERS.

&&

.TIDES/COASTAL FLOODING...
A SECOND ASTRONOMICAL HIGH TIDE IS EXPECTED TO OCCUR TONIGHT
AROUND 1100L. DUE TO GUSTY NLY FLOW TODAY...EXPECT SWELL TO
INCREASE AGAIN DURING THE DAY. WINDS WILL ALSO BEGIN TO TURN
SOMEWHAT E AND THEN TOWARD THE S LATE TODAY. GIVEN THESE
FACTORS...THERE EXISTS THE POTENTIAL FOR MINOR SPLASH OVER AND
BEACH EROSION DURING HIGH TIDE TONIGHT ESPECIALLY ALONG THE E
COAST OF MA. THE BOSTON GAUGE IS PROJECTED TO REACH 11.6 FT
WITHOUT THE ADDITION OF ANY SURGE AND WAVE ACTION. TUE NIGHT
ASTRONOMICAL TIDE WAS ABOUT A FOOT HIGHER THAN FCST WITH ROUGHLY
THE SAME CONDITIONS. THEREFORE...WHILE AROUND A 12.5 FT TIDE IS
BELOW MINOR FLOODING STAGE ANY CHANGE IN CONDITIONS MAY YIELD MORE
IMPACT. THIS WILL HAVE TO BE MONITORED TODAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING FOR ANZ231-232. SMALL CRAFT ADVISORY FROM 8 AM THIS
MORNING TO MIDNIGHT EDT TONIGHT FOR ANZ250-254-255.

&&

SYNOPSIS...WTB/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
TIDES/COASTAL FLOODING...DOODY
Hazardous weather outlook, Jun 14, 4:29 PM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
429 PM EDT TUE JUN 14 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-152030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
429 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-152030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
429 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:23 PM EDTSpecial Weather StatementBOXWorcester52 min
Jun 15, 5:43 PM EDTSpecial Weather StatementBOXBerkshire47 min
Jun 15, 6:07 PM EDTSpecial Weather StatementBOXHampshire53 min
Jun 15, 4:43 PM EDTSpecial Weather StatementBOX47 min
Jun 15, 5:59 PM EDTSpecial Weather StatementBOX46 min

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.